Geometric compactification of moduli of surfaces of general type일반형 곡면들의 모듈리 공간의 기하적인 컴팩트화

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 262
  • Download : 0
This short article is an introductory surveying of a recent work of the construction of geometric compactication of moduli of surfaces of general type by using higher dimensional geometry. We introduce how to obtain boundary surfaces and discuss the bounds problem of compactied moduli of surfaces. And we provide some related problems in this direction.
Publisher
Information Center for Mathematical Sciences
Issue Date
1998-12
Language
English
Citation

Trends in Mathematics, v.1, no.1, pp.11 - 18

ISSN
1229-1404
URI
http://hdl.handle.net/10203/78209
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0